Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have flaky eyelids. Could this be psoriasis? Suggest a cream without any side effect

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I have flaky eyelids --- could be psorisis. What is the best cream for it (without any side effects)
Posted Sun, 24 Mar 2013 in Psoriasis
Answered by Dr. Pravin Banodkar 14 minutes later
Thanks for the query posted.
Yes , flaky eyelids can be due to Psoriasis.
You should apply a non steroidal ointment like tacrolimus ointment 0.1 % twice a day which has shown to give remarkable results on application.
You can apply it for a period of 4 weeks. Avoid a steroid on the eyelids.
You can also apply liberal amounts of Vaseline 2 to 3 times a day on the area.
Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor